# SDR A6WA2019080246767

- Difficulty date: July 9, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 39,499 hours, 37,737 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKE-OFF , THE CREW RECEIVED A FLAP FAIL AT APPROX. 8 DEGREES.  FLIGHT CONTINUED AND  DECLARED AN EMERGENCY.   RECEIVED FLAPS FAIL CAUTION MSG AT APROX 20,000 FEET FLAPS AT ZERO. PERFORMED FLAP RESET PROCEEDURE IAW SUP 98-18G BOX 12. FLAPS RESET.
